# SDR YENA20120208432

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N659JB
- Make and model: Airbus A320-232
- Aircraft serial: 3190
- Aircraft time: 18,571 hours, 6,550 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 537 EWR-TPA, ON GROUND MAINTENANCE CHECK FOUND L2 AND R2 SERVICE DOOR EMERGENCY EXIT SIGNS LIGHTS INOPERATIVE.  TROUBLESHOOT EMERGENCY LIGHT EXIT SIGNS L2 AND R2 SERVICE DOORS IAW WDM 33-51-08 FOUND PIN F BLOCK 4 FIN 7222VT NOT SEATED.  RESET PIN TO BLOCK IAW ESPM 20-44-51.  OPS CHECK ON EMERGENCY LIGHTS NO DEFECTS NOTED.
